# SDR USAA20101227BB093

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY POWER SUPPLY WAS INOPERATIVE AT 13 A/B FOR EMERGENCY LIGHTS LT SIDE.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY BATTERY AT 13 A/B.
